# SDR REXA2021111601016

- Difficulty date: September 21, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING ACCESS PANEL #584ET HAS CHAFING. CHAFING ON ACCESS PANEL 584ET WAS FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 57-52-01 LOCATED AND DRILLED ACCESS PANEL 584ET IAW CRJ900 SRM 51-40-11. RESTORED PAINT FINISH IAW CRJ 900 SRM 51-21-11, 51-25-06 AND 51-25-16.
